By Topic

A new approach for the terminal solvability of multiterminal RLCT networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A new proof for the terminal solvability-of multiterminal RLCT networks is given. In the proof, use in made of the orthogonality properties of circuit, cutset, and ideal transformer terminal equations. It is also shown that the utilization of such an algebraic approach yields an algorithm for the solution of this class of networks. Further, this approach sheds some light on the partial solvability characteristics of this class of networks.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:19 ,  Issue: 5 )